# SDR USAA2014012800006

- Difficulty date: January 26, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 13,885 hours, 5,446 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E536717550520
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT SPOT AT CTR OF AFT GALLEY FLOORBOARD 261DF BETWEEN FRAME 66 TO FRAME 68. REPLACED FLOOR PANEL 261DF IAW AMM 53-42-12-400-002A.
